CONVERGENCE THEOREMS ON ASYMPTOTICALLY GENERALIZED $\PHI-$ PSEUDOCONTRACTIVE MAPPINGS IN THE INTERMEDIATE SENSE

Authors

  • G. Okeke Department of Mathematics, College of Science and Technology, Covenant University, Canaanland, KM 10, Idiroko Road, P. M. B. 1023, Ota, Ogun State, Nigeria

Abstract

In this study, we introduce the class of asymptotically generalized $\Phi$-pseudocontractive mappings in the intermediate sense and prove the convergence of Mann type iterative scheme to their fixed points. Our results improves and generalizes the results of Kim et al. [J. K. Kim, D. R. Sahu, Y. M. Nam, Convergence theorem for fixed points of nearly L-Lipschitzian mappings, Nonlinear Analysis 71 (2009) 2833-2838] and several others.

Author Biography

G. Okeke, Department of Mathematics, College of Science and Technology, Covenant University, Canaanland, KM 10, Idiroko Road, P. M. B. 1023, Ota, Ogun State, Nigeria

Lecturer and Researcher, Department of Mathematics, University of Lagos, Akoka, Lagos, Nigeria.

Downloads

Published

2014-06-12

How to Cite

Okeke, G. (2014). CONVERGENCE THEOREMS ON ASYMPTOTICALLY GENERALIZED $\PHI-$ PSEUDOCONTRACTIVE MAPPINGS IN THE INTERMEDIATE SENSE. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 5(2), 45-52. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/204

Issue

Section

Research Article